# SDR SWAA2016051751868

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA3707
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER DELAMINATED ON TOP SURFACE.  R & R NR 4 SPOILER IAW AMM.
